# SDR ASAA2023070843942

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,502 hours, 11,168 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TREND DATA STILL SHOWS ELEVATED LOW PRESSURE ROTOR VIBRATION LEVELS AFTER LAST FAN LUBE AND 2 FAN TRIM BALANCE PROCEDURES.  GROUNDED - YES. C/W STEPS 1-7 WHILE PERFORMING VIBE SURVEY FOUND VIBRATIONS OUT OF LIMITS, PERFORMED TRIM BALANCE VIBES STILL OUT OF LIMITS REF T/C 78472010.ACCOMPLISHED FAN BLADE MAP AND RE-ACCOMPLISHED T/CARD 78472010 SPINNER CONE/AVM WEIGHTS MOVED BACK TO ALL 7 OR 14 REF 71-00-00-750-808-FOO TEST 7 VIB SURVEY STILL NEEDED AND TEST 14B IF NEEDED AFTER TEST 7 .PERFORMED TEST 7 VIB SUREVY ON #2 ENGINE VIBES WERE OUT OF LIMITS AND NEED TEST 14B PER AMM 71-00-00 .RETRIEVED WEIGHT SOLUTION FROM AVM AND PERFORMED TEST 7 VIB SURVEY VIB LEVEL IS WITHIN LIMITS REF AMM 71-00-00
